MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745868001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 core unit 150 (jp vers.) serial number is (b)(6).The field service engineer reviewed all the results and noted that the repeat results were consistent with the initial results.He verified the calibration results.Further testing was performed with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant lipoprotein (a) gen.2 (lpa2) assay results from two patient samples tested on the cobas 6000 core unit 150 (jp vers.).Sample 1 the initial result was 285.30 nmol/l with an invalidating data flag.The first repeat result in decreased mode was 175.81 nmol/l.The second repeat result with the patient sample at manual 2-fold dilution was 71.57 nmol/l with a final computed result of 143.14 nmol/l.The third repeat result in the original mode was 229.74 nmol/l.Sample 2 the initial result was 249.26 nmol/l with an invalidating data flag.The first repeat result in decreased mode was 140.22 nmol/l.The second repeat result with the patient sample at manual 2-fold dilution was 68.22 nmol/l with a final computed result of 136.44 nmol/l.The third repeat result in the original mode was 181.24 nmol/l.The questionable results were not reported outside the laboratory as they did not match the patients' clinical diagnoses.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The investigation determined the event was consistent with a maintenance issue.The specific cause of the event could not be determined.

Brand Name
COBAS 6000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21399252
Report Number1823260-2025-00460
Device Sequence Number20886687
Product Code JJE
UDI-Device Identifier04015630924691
UDI-Public04015630924691
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number04745868001
Device Lot Number80828501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown